MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE STD COCR; PROSTHESIS EXTREMITIES

ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE STD COCR; PROSTHESIS EXTREMITIES
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had an initial surgery on an unknown date.Subsequently, the patient was revised due to the glenosphere being dislocated.It was stated that there is also significant wear on the humeral poly.
 
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 110031428, cr vivacit-e 40mm brng +3, lot # 65163939.Catalog #: 110030776, 40mm versa-dial glen std, lot # 65323728.Catalog #: 118000, 25mm versa-dial taper adaptor, lot # 909850.Catalog #: 110031400, hmrl tray std +5, lot # 65255146.Catalog #: 115395, comp rvs cntrl 6.5x25mm, lot # 182630.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02229.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d9, h1, h2, g3.Corrected: d4 (lot, exp date, udi), h4.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient underwent a revision approximately 7 months post initial implantation.
 
Additional Manufacturer Narrative
(b)(4).H6: proposed annex g code: mechanical (g04) - head.Reported event was confirmed as visual examination of the returned products identified that the glenosphere, a taper adapter, a screw and a poly bearing were returned.There is damage noted on the glenosphere, bearing, and the tray.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR 40MM GLENOSPHERE STD COCR
Common Device Name
PROSTHESIS EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15114567
Report Number0001822565-2022-02230
Device Sequence Number17636890
Product Code KWS
UDI-Device Identifier00887868462689
UDI-Public(01)00887868462689(17)310414(10)64973435
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110030776
Device Lot Number64973435
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer09/14/2022
11/01/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/23/2022
11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale